sustain alpha--- gyno Q
- 11-01-2010, 11:18 PM
sustain alpha--- gyno Q
This is NOT a complaint etc or bashing sustain alpha. Primordial makes AWESOME products. this is my PERSONAL reaction and Question
my Q is, is it possible for Sustain Alpha to cause puffy nipples/start of gyno? i used resveratrol from nutra last year and noticed my nipples got a little puffy near completing the bottle. Anyway now i am using only whey protein and scivation xtend and decided to throw in some Sustain Alpha for a extra boost. Anyway 1 weeks in mynipples looked puffy, i thougt "now ay resveratrol acts like a SERM" and continued... week 2 Mega Puffy and getting sore!! I stopeed the sustain and it is going down again slowly over this week...
could it be that whatever estrogen Rcs the resveratrol is acting on actually stimulates breast development in me? or what other mecanism could cause this??
or resveratrol/benzoflavone doing something else in me like lowering DHT or something...
got puffy nips twice now starting resveratrol on nothing else but Protein and bcaas, and each time puffiness goes away when i stop???
(why did i buy so much sustain alpha?? aaaaahhhh ahahaha)
- 11-02-2010, 12:05 AM
Hmm. I've never heard of this. I do know the resveratrol tends to equalize estrogen levels as opposed to simply dropping estrogen. Benzoflavone may have something to do with the gyno because it can stimulate testosterone production... but it's also technically an anti-estrogen. More feedback is needed, I think.
- 11-02-2010, 12:26 AM
E-Pharm Rep... PM me with any questions or concerns
11-02-2010, 01:54 AM
yah it was both times. and the sustain alpha was mega puffy, i mean like sticking out of my chest 1cm and itchy/pain. no fluid came out of them (not prolactin)
i know resveratrol blocks certain estrogen receptors, i really would like to know all of the effects of it on the receptors including progesterone etc etc...
anyone else with experiences?
11-02-2010, 05:19 AM
Puffy nips does not = gyno
No lumps, no gyno.
I would keep an eye out for it though and use it for only as minimal amount of time to get desired effects but watch for lumps forming and have a REAL serm on hand (basically anytime your screwing with your hormones, natty supps or not).
I would have to say though, it is odd, basically any fluctuating hormones can make your nips puffy and I suspect third is not gyno here, even starting stages.
11-02-2010, 08:44 AM
Similar Forum Threads
- By SHaneA655 in forum SupplementsReplies: 9Last Post: 05-19-2010, 12:36 PM